# SDR AALA20150319014

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,184 hours, 17,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FUSELAGE SKIN & STRINGER 39 RT AT STATION 654+70.  ACCOMPLISHED STRINGER SPLICE REPAIR IAW SRM 53-00-03.
